# SDR SIMA20120709003

- Difficulty date: July 9, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 25,941 hours, 22,358 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Burned
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 3355,  CREW REPORTED THEY NOTICED AN ODOR NEAR THE COCKPIT AND GALLEY.  THE FLIGHT ATTENDANT TURNED OFF LIGHTS AND COFFEEMAKER AND THE ODOR DISAPPEARED.  AIRCRAFT REMOVED FROM SERVICE.  FOUND SIDEWALL BALLAST ON ROW 18BC SMELLING BURNED.   REMOVED AND REPLACED BALLAST IAW EO EM 3300-026 STEP 1-4, STEP 10,11 AND 13.  AIRCRAFT RETURNED TO SERVICE.
